# SDR DALA1141190627

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN GOING ACROSS STRINGER BETWEEN STA 1320-1340 AND BETWEEN STR 29L TO 27R (ADF ENTRY 004).  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 194994 W/O 87873110001.  AS PER ER/A 492121-14 REV ORIGINAL.
